# SDR USAA2015031700001

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 55,810 hours, 20,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 19L NOT WORKING.  REPLACED WIRE HARNESS IAW AMM 33-50.  GOOD OPERATIONAL CHECK.
